# SDR MASA2024110500033

- Difficulty date: November 5, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 29,817 hours, 25,660 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Rt Eng Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RH ENG OIL PRESSURE WARNING IN FLIGHT (EMERGENCY DECLARED.  R&R RIGHT HAND ENGINE STARTER ORING SEAL OPS CHECK GOOD NO DEFECTS NOTED ADDED THREE QUARTS OF OIL.
